# SDR AWXA200501377

- Difficulty date: October 10, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516301
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED FRAME AT BS 188, WL 207A ND BL 33L CRACKED, 3.75 INCHES IN LENGTH.  MAINTENANCE TRIMMED OUT CRACK AT BS 188 FRAME, WL 207 AND BL 33L IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5300-05309-DF1.  MAINTENANCE FABRICATED ANGLE, FLOOR SUPPORT, FILLERS, STRAP, AND SHIMS IAW AWA ER NR 03-5300-05309-DF1.  INSTALLED FABRICATED REPAIR PARTS AT BS 188, WL 207 AND BL 33L IAW AWA ER NR 03-5300-05309-DF1.
